News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Oncology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Oncology Answers List

Forum Name: Ovarian Cancer

Question: Intermittent cyclic fever after Stenting for more than 3 wks


 indrasis - Fri Jul 31, 2009 7:38 am

As I have already mentioned about the recurrence of my mother's OVCA in one lymph node in september 08 when CA 125 was 537 and came down to 85 after 3 cycles of Carbo and GEM. But after 4th cycle CA 125 became 228 in June 4th,09 and Now it is 1081 July 14th.
But USG showed no other growth but Cell(Enlarged lymph node) with Necrosis Compressing Bile duct. She developed jaundice and ERCP followed by Stenting was done just 2 days after.
Since then after 18 days Jaundice is almost cured but She is having intermittent cylcic fever everyday.Mostly in the Evening. She has been given CIFRAN (oRal) for first 7 days followed by Piperacillin and Tazobactum (IV) for 5 days but no remission of fever.

Could you please help me about the possible causes of the fever and treatment? I went through some sites in the net telling that this may happen due to Tumor necrosis in the Body.

The Enlarged Lymph node is situated in left coilliac fossa near Aorta. It has now become two dimensional and fallen on the bile duct caused lower 1/3rd stricture.
Please help..
 indrasis - Tue Sep 01, 2009 11:08 am

After prolonged treatment of antibiotic she is more or less afebrile now but rigor and jaundice has again come up due to plastic stent blockage.
Recent USG study showed a large epigastrium/retropancreatic mass with dimension 7cm x 6cm and no other growths.
My mom is suffering from extreme fatigue now and loosing appetite and tastes.
Is this due to prolonged Antibiotic therapy?
Now what is the best possible treatment of reducing the solitary epigastrium mass Present for more than a year?
Surgery? Chemotherapy or Radiation? Please advise.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here